TITLE

The obstacle problem for Monge Ampere equation

AUTHOR(S)
Savin, Ovidiu
PUB. DATE
March 2005
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2005, Vol. 22 Issue 3, p303
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the following obstacle problem for Monge-Ampere equationand discuss the regularity of the free boundary. We prove thatisiffis bounded away from 0 and, and it isC1,1 if.
ACCESSION #
15714568

 

Related Articles

  • Parabolic complex Monge-Ampère type equations on closed Hermitian manifolds. Sun, Wei // Calculus of Variations & Partial Differential Equations;Dec2015, Vol. 54 Issue 4, p3715 

    We study the parabolic complex Monge-Ampère type equations on closed Hermitian manifolds. We derive uniform $$C^\infty $$ a priori estimates for normalized solutions, and then prove the $$C^\infty $$ convergence. The result also yields a way to carry out the method of continuity for elliptic...

  • A Priori L∞-Estimates for Degenerate Complex Monge–Ampère Equations. Eyssidieux, Philippe; Guedj, Vincent; Zeriahi, Ahmed // IMRN: International Mathematics Research Notices;Jan2008, Vol. 2008, p1 

    We study families of complex Monge–Ampère equations, focusing on the case where the cohomology classes degenerate to a nonbig class. We establish uniform a priori L∞-estimates for the normalized solutions, generalizing the recent work of S. Kołodziej and G. Tian. This has...

  • Large solutions to complex Monge-Ampère equations: Existence, uniqueness and asymptotics. Xiang, Ni; Yang, Xiaoping // Chinese Annals of Mathematics;Jul2011, Vol. 32 Issue 4, p569 

    The authors consider the complex Monge-Ampère equation det $\left( {u_{i\bar j} } \right)$ = ψ( z, u, ∇ u) in bounded strictly pseudoconvex domains Ω, subject to the singular boundary condition u = ∞ on ∂Ω. Under suitable conditions on ψ, the existence, uniqueness...

  • The Monge problem in $ {\mathbb{R}^d} $: Variations on a theme. Champion, T.; Pascale, L. // Journal of Mathematical Sciences;Mar2012, Vol. 181 Issue 6, p856 

    In a recent paper, the authors proved that, under natural assumptions on the first marginal, the Monge problem in $ {\mathbb{R}^d} $ for the cost given by a general norm admits a solution. Although the basic idea of the proof is simple, it involves some complex technical results. Here we will...

  • On the regularity of the polar factorization for time dependent maps. Loeper, G. // Calculus of Variations & Partial Differential Equations;Mar2005, Vol. 22 Issue 3, p343 

    We consider the polar factorization of vector valued mappings, introduced in [3], in the case of a family of mappings depending on a parameter. We investigate the regularity with respect to this parameter of the terms of the polar factorization by constructing some a priori bounds. To do so, we...

  • MULTI-VALUED SOLUTIONS TO A CLASS OF PARABOLIC MONGE-AMPERE EQUATIONS. LIMEI DAI // Communications on Pure & Applied Analysis;May2014, Vol. 13 Issue 3, p1061 

    In this paper, we investigate the multi-valued solutions of a class of parabolic Monge-Ampère equation -ut det(D²u) = f. Using the Perron method, we obtain the existence of finitely valued and infinitely valued solutions to the parabolic Monge-Ampère equations. We generalize the results...

  • ERROR ANALYSIS OF A MIXED FINITE ELEMENT METHOD FOR THE MONGE-AMPÈRE EQUATION. AWANOU, GERARD; HENGGUANG LI // International Journal of Numerical Analysis & Modeling;2014, Vol. 11 Issue 4, p745 

    We analyze the convergence of a mixed finite element method for the elliptic Monge- Amp`ere equation in dimensions 2 and 3. The unknowns in the formulation, the scalar variable and a discrete Hessian, are approximated by Lagrange finite element spaces. The method originally proposed by Lakkis...

  • Quadratic mixed finite element approximations of the Monge-Ampère equation in 2D. Awanou, Gerard // Calcolo;Dec2015, Vol. 52 Issue 4, p503 

    We give error estimates for a mixed finite element approximation of the two-dimensional elliptic Monge-Ampère equation with the unknowns approximated by Lagrange finite elements of degree two. The variables in the formulation are the scalar variable and the Hessian matrix.

  • Characterization of n-rectifiability in terms of Jones' square function: part I. Tolsa, Xavier // Calculus of Variations & Partial Differential Equations;Dec2015, Vol. 54 Issue 4, p3643 

    In this paper it is shown that if $$\mu $$ is a finite Radon measure in $${\mathbb R}^d$$ which is n-rectifiable and $$1\le p\le 2$$ , then where with the infimum taken over all the n-planes $$L\subset {\mathbb R}^d$$ . The $$\beta _{\mu ,p}^n$$ coefficients are the same as the ones considered...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics